# SDR SIMA20130928005

- Difficulty date: September 28, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 30,919 hours, 27,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FLOOR PROXIMITY LIGHT INOPERATIVE.  R & R NR 2 EMERGENCY LIGHTS IAW AMM 33-50-04.
